# SDR DALA2023040602718

- Difficulty date: April 4, 2023
- Submitted: April 6, 2023
- Operation: Air carrier
- Aircraft: N665DN
- Make and model: Boeing 757232
- Aircraft serial: 25013
- Aircraft time: 95,856 hours, 43,444 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 665 CORROSION ON DECK PLATE FROM STA. 1681 TO 1720 AND BWT LBL 54 TO RBL 54 AT PASSENGER FLOOR STRUCTURE. CORRECTIVE ACTION: SUMMARY OF NRC 00507. AREA OUT OF LIMITS ON DECK PLATE FROM STA 1680 TO 1720 LBL 0 TO LBL 55 WAS REPAIRED PER PRI 606990-14 REV. 0 AND ER/A 606990-14 REV ORIGINAL SECTION I: PERMANENT REPAIR. (2703885)
